# SDR UPS97824527

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WING BOX FRAME TO SEAT TRACK FITTING CRACKED FS 717 RBL 24.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
